# SDR SWAA2016021649117

- Difficulty date: January 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 65C270412
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INSPAR RIB WEB CRACKED AT WBL 198.60, INTERNAL SURFACE REAR SPAR.  REPAIRED RIB WEB IAW EA.
